Ergodicity of mapping class group actions on SU(2)-character varieties

William M. Goldman, Eugene Zhu Xia

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationGeometry, rigidity, and group actions
Subtitle of host publicationChicago Lectures in Mathematics
Place of PublicationChicago, IL, USA
PublisherUniversity of Chicago Press
Pages591-608
Number of pages600
ISBN (Print)978-0226237886
Publication statusPublished - 2011 Apr 30

Cite this

Goldman, W. M., & Xia, E. Z. (2011). Ergodicity of mapping class group actions on SU(2)-character varieties. In Geometry, rigidity, and group actions: Chicago Lectures in Mathematics (pp. 591-608). University of Chicago Press.